# SDR DALA2024012901220

- Difficulty date: January 26, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 180
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON LH/LOWER CUSP ANGLE BTW STA Y=180 AND X=56 LH, PAX CABIN. SUMMARY OF NRC 00611: CORROSION LEVEL 2. CUSP ANGLE ON LH/LOWER CUSP ANGLE BTW STA Y=180 AND X=56 LH WAS REPAIRED PER B717 SRM 53-00-55-2R-3. (LP #0173416)
